# SDR AALA202408018437

- Difficulty date: July 22, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL AFT CORNER SHAPE FITTING HAS ELONGATED FASTENER HOLE AT FR 68 AND S23R. REPLACED CORNER SHAPE FITTING PER SRM 51-42-11.
